# SDR 2012FA0000171

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Aircraft: N32613
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535072
- Aircraft time: 9,300 hours
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 67550000
- Condition: Cracked
- Location: Aileron Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, IT WAS NOTED THAT BOTH LT AND RT LOWER SUPPORT AILERON PULLEY BRACKETS WERE CRACKED AT THE FWD INBD RADIUS MOUNT AT EACH WING RIB. A PIECE OF 1 OF THE BRACKETS WAS DETACHED.
